# SDR 06FDEA0862

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN AT FWD PIT STA 700-720A BETWEEN STRINGER 27L AND 28L IS CORRODED.    REMOVED DAMAGE, FABRICATED, ALODINED , PRIMED AND INSTALLED FUS SKIN REPAIR STA 700-720A FROM STRINGER 27L TO 28L ALL IAW SRM'S 53-30-1 FIG1,53-30-3 FIG3,51-30-2 AND 51-10-2. SNRM N01050.
